# SDR UIEA9901

- Difficulty date: January 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518MC
- Make and model: Boeing 747243B
- Aircraft serial: 23476
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FIRE WARNING CAME ON SEVERAL TIMES.  DISCHARGED BOTTLE AS PRECAUTION.  MAINTENANCE AT ANC INSPECTED APU COMPARTMENT, NO DAMAGE OR FIRE NOTED.  PLEASE NOTE, APU PREVIOUSLY DEFERRED DUE WILL NOT ACCELERATE ABOVE 60 PERCENT.  APU FIRE WARNING SYSTEM DEFERRED TO MAINTENANCE CHECK AT AMS ON 1-4-98, AT WHICH TIME THE APU WILL ALSO BE REPLACED.  DURING C-CHECK, APU AND FIRE BOTTLES WERE REPLACED AND APU FIRE DETECTION SYSTEM WAS CHECKED AND FOUND SATISFACTORY PER MM 26-15-00.  (X)
